Volume 3 Number 5 (Sep. 2013)
Home > Archive > 2013 > Volume 3 Number 5 (Sep. 2013) >
IJAPM 2013 Vol.3(5): 329-335 ISSN: 2010-362X
DOI: 10.7763/IJAPM.2013.V3.231

Extension of Some Common Fixed Point Theorems

Krishna P. Patel and G. M. Deheri

Abstract—It is well-known that the classical Banach’s fixed point theorem has been generalized in various directions. This celebrated result has been extended to the theory of common fixed points. A few theorems dealing with the existence and uniqueness of common fixed points are presented here. These results not only extend but also sharpens some of the well known results found in the literature. There is a result which says that there does exist an improvement in the rate of convergence also.

Index Terms—Banach fixed point theorem, common fixed point, hilbert space, uniqueness.

The authors are with the Sardar Patel University, Vallabh Vidhya Nagar, Gujarat, India (e-mail: krishnappatel10@yahoo.com, gm.deheri@rediffmail.com).

Cite: Krishna P. Patel and G. M. Deheri, "Extension of Some Common Fixed Point Theorems," International Journal of Applied Physics and Mathematics vol. 3, no. 5, pp. 329-335, 2013.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Dec 27, 2021 News!

    IJAPM Vol 9 & Vol 10 have been indexed by Inspec   [Click]

  • Jan 02, 2024 News!

    IJAPM will adopt Article-by-Article Work Flow For the Quarterly journal, each issue will be released at the end of the issue month

  • Jan 02, 2024 News!

    The papers published in Vol 13, No 4 has received dois from Crossref

  • Oct 09, 2023 News!

    IJAPM Vol 13, No 4 has been published with online version   [Click]

  • Oct 09, 2023 News!

    The papers published in Vol 13, No 3 has received dois from Crossref

  • Read more>>